A general version of Simons' integral

Full text for this resource is not available from the Research Repository.

Sofo, Anthony and Turner, Rodney (2006) A general version of Simons' integral. The Mathematical Gazette, 90 (517). pp. 118-121. ISSN 0025-5572

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3087
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10863
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login